Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/42913
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Calderín Ojeda, Enrique | en_US |
dc.contributor.author | Gómez Déniz, Emilio | en_US |
dc.date.accessioned | 2018-11-21T11:40:07Z | - |
dc.date.available | 2018-11-21T11:40:07Z | - |
dc.date.issued | 2019 | en_US |
dc.identifier.issn | 0377-0427 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/42913 | - |
dc.description.abstract | In this paper a multivariate negative binomial–Lindley distribution is introduced. The univariate version of this distribution comprises an alternative of the model proposed by Zamani and Ismail (2010). With respect to this latter model, this representation presents some advantages since it provides a tractable model with attractive properties that makes it suitable for application in any field where overdispersion is observed. Some properties of the model are studied including a recurrence for the probabilities of the multivariate and univariate distribution. An EM algorithm is derived to estimate the parameters of this multivariate distribution. Finally, some numerical applications for the univariate and bivariate cases are given to illustrate the performance of this model | en_US |
dc.language | eng | en_US |
dc.publisher | 0377-0427 | |
dc.relation.ispartof | Journal of Computational and Applied Mathematics | en_US |
dc.source | Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 347, p. 36-48 | en_US |
dc.subject | 1207 Investigación operativa | en_US |
dc.subject.other | Distribución | en_US |
dc.subject.other | Análisis multivariante | en_US |
dc.title | The multivariate negative binomial–Lindley distribution. Properties and new representation for the univariate case | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/j.cam.2018.07.041 | |
dc.identifier.scopus | 85051825134 | |
dc.identifier.isi | 000449895500004 | |
dc.contributor.authorscopusid | 23479414700 | |
dc.contributor.authorscopusid | 15724912000 | |
dc.description.lastpage | 48 | - |
dc.description.firstpage | 36 | - |
dc.relation.volume | 347 | - |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 1844848 | |
dc.contributor.daisngid | 610603 | |
dc.contributor.wosstandard | WOS:Calderin-Ojeda, E | |
dc.contributor.wosstandard | WOS:Gomez-Deniz, E | |
dc.date.coverdate | Febrero 2019 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,87 | |
dc.description.jcr | 2,037 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-5072-7908 | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.fullName | Gómez Déniz, Emilio | - |
Colección: | Artículos |
Citas SCOPUSTM
2
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
2
actualizado el 30-mar-2025
Visitas
94
actualizado el 28-sep-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.